Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red spots on penis, taken ketoconazole and cream, 3 month Diabetes test negative, applying johnson's baby and lulifin cream

Hi I am a 43 year old male, off late I have been observing red spots on my penis glans , I had been taking my treatment from a dermatologist , as this problem had occurred earlier too. Usually a course of Ketoconazole Tablets and cream would subside it, but this time the cream also did not work. I was told by Doctor to get 3 month Diabetes test done, which came out negative. Second option he gave me was to get circumcised. Although I keep the area clean, I have not been able of get rid of it completely. Somehow my observation is that Johnson s baby cream is effective only if applied continuously, whereas even Lulifin prescribed by Doctor would aggravate the problem. The rashes are like red spots and sensitive to touch. Kindly help.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  760
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Procedures
General & Family Physician 's  Response
it is better if you get circumcision done. get a blood test for CBC, HIV, VDRL. it is better if you start on antibiotic crem. keep that area clean and wash with hot water and betadine.
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor